# SDR MWEA95305

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Bs 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT FWD ADF ANTENNA ATTACH RIB STRUCTURE WAS FOUND CRACKED, APPROX 2 INCHES LENGTH AT STA 474 LONGERON 20R.  MAINTENANCE INSTALLED ANGLE REPAIR IAW SRM 53-01 FIG 2 SHEET 2, RETURNED A/C TO SERVICE.
